Article Text

PDF

Sjögren-like pluriglandular exocrine insufficiency after drug-induced toxic epidermal necrolysis.
  1. J. Sabán,
  2. J. R. Pais,
  3. J. L. Rodríguez,
  4. D. Boixeda
  1. Department of Medicine, Hospital Ramón y Cajal, University of Alcalá de Henares, Madrid, Spain.

    Abstract

    We present the case of a patient that progressively developed xerophthalmia, xerostomia, cutaneous xerosis and exocrine pancreatic insufficiency 3 months after metamizole-induced toxic epidermal necrolysis. Though the association of Sjögren's syndrome and exocrine pancreatic impairment is well established, the Sjögren-like syndrome after drug-induced toxic epidermal necrolysis in association with such a wide exocrine glandular insufficiency has not been previously described, to our knowledge.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.